# SDR ASOA2014022109992

- Difficulty date: January 24, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 30,943 hours, 22,691 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE IDG T1 LEAD IS CHAFING ON THE EXHAUST COWL.  WRAPPED WIRES WITH PROTECTIVE TAPE TIED WIRES & REPOSITIONED THEM TO PREVENT CHAFING IAW REO 670-24-21-001.   MAJOR REPAIR.
